# SDR ASAA2014050807749

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 22,124 hours, 6,759 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heat Exchanger
- Condition: Leaking
- Location: Fuel/Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LEAKING FUEL.  ACFT  GROUNDED.  DETERMINED FUEL LEAK TO BE FROM MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN.  LEAK IS APPROXIMATELY 5 DROPS PER MINUTE, DURING ENG RUN AND WITH ENG SHUTDOWN, WITHIN THRESHOLD LIMITS IAW AMM 71-71-00-790-007-F00.  ON DEFERRAL.
